Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Abdominal pain, numbness in legs, knees.What could this be?

I'am a 23 year old female. I have very bad pain in my left lower abdominal sharp cramping pain for about a couple of weeks now. Now its getting so bad that I also have numbness in both of my legs down to my knees. Have a doctor appointment next week with my doctor. earliest I could get in. the pain is getting almost to much to bare.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
This sounds like typical lumbosichialgia with nerve compression. You should do lumbal xrays or MRI to see is there disc bulge or any other spine disorder. ALso some neurologic disease may be considered but I am sure this is benign and you ll have to rest and take painkilers or corticosteroids till symtpoms improves. Sometimes is surgery neccessary too. WIsh you good health.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor